| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-101050 tprlc 133 fp type1 pps ho 5.0 3876859.51-103130 tprlc 133 t1 pps so 13x146mmtp 6720817.51-107170 tprlc 133 mp type1 pps ho 17.0 7206049.51-105120 tprlc xr t1 pps 12x144mm 7262877.51-109070 tloc 133 mp sp t1 pps ho 7x99 7206075.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the circulated items were inspected and identified to have sterile packaging damage.There was no patient involvement.It was reported that no further information is available.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6, h10.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.